Journal article icon

Journal article

SYSTEMATICS AND RANDOMLY AMPLIFIED POLYMORPHIC DNA IN THE GENUS LEUCAENA (LEGUMINOSAE, MIMOSOIDEAE)

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/BF00984639

Authors


Journal:
PLANT SYSTEMATICS AND EVOLUTION
Volume:
197
Issue:
1-4
Pages:
195-208
Publication date:
1995-01-01
DOI:
EISSN:
1615-6110
ISSN:
0378-2697
URN:
uuid:d549c5fd-63f7-4272-bd02-ea17f945c64f
Source identifiers:
45034
Local pid:
pubs:45034
Language:
English
Keywords:

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP